# SDR DALA14017630944

- Difficulty date: March 20, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 64,625 hours, 48,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING IN THE COCKPIT AND AT THE FIRST BULKHEAD IN GALLEY WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES IN THE POWER PACK AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
